# SDR AALA202110250084

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 25,468 hours, 5,227 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE AT CRUISE FLIGHT ATTENDANTS REPORTED SMOKE COMING FROM SEAT ROW 18 RIGHT.  CREW FOLLOWED QRH PROCEDURE AND THE SMOKE STOPPED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MSN WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  INITIAL TROUBLESHOOTING INDICATES THE IN FLIGHT ENTERTAINMENT SYSTEM IS THE CAUSE OF THE ISSUE.   **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
